Please use this identifier to cite or link to this item:
|Title:||Management of Reye's syndrome: a rational approach to a complex problem.|
|Authors:||Sarnaik, A P|
|Citation:||Sarnaik AP. Management of Reye's syndrome: a rational approach to a complex problem. Indian Journal of Pediatrics. 1982 Sep-Oct; 49(400): 707-14|
|Appears in Collections:||Indian Journal of Pediatrics|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.